jump to last post 1-4 of 4 discussions (4 posts)

Has anyone ever had increased pain after a cortisone injection?

  1. helmutbiscut profile image75
    helmutbiscutposted 6 years ago

    Has anyone ever had increased pain after a cortisone injection?

    I have arthritis in my ankle and had a cortisone shot yesterday.  The pain overnight was significant enough to keep me awake.  Can anyone else relate?

  2. profile image0
    Hurbermichaelposted 6 years ago

    Yeah, I remember I had the injection sometime and they pain was so much. I could hardly sleep.

  3. athena2011 profile image59
    athena2011posted 6 years ago

    I've never had a cortisone injection but know some who have and they never mentioned any pain from the shot.

    That really sucks to go through the pain of an injection only to get more pain. Cruel.

  4. Daniella Lopez profile image94
    Daniella Lopezposted 6 years ago

    YES! It was miserable. I had had cortisone shots before but for some reason one particular session of it caused me intense pain. My doctor informed me that sometimes that will happen, so I suppose it's nothing to worry excessively over. Sorry you were in pain though. =/

 
working